Wednesday, March 9, 2011


I get these calls from a nurse once a month through my insurance carrier it is a program they have to "check-up" on me. Well she called the other day in the course of our conversation she asked about the pre-natal vitamins I am taking and if they included dha? I checked and of course they don't however I was going to have to buy some more this weekend anyways. So Sunday we headed to tarjay and I picked up a new pre-natal vitamin with dha- they are chewable and yummy! Yes I said yummy, they are gummies and they taste like candy- which is fabulous for a diabetic who can't have candy:) Anyhoo Monday I noticed that my belly was itching (more so than usual) but just chalked it up to my belly expanding and I had switched belly creams about a week ago to something that is more like vaseline- not real fond of it. Then yesterday I noticed that I had a rash all over my abdomen and chest area, again thinking that it is probably heat rash from the new cream and wearing my jeans etc... Well then last night I noticed after I had taken my vitamin the rash got worse and spread now it is on my arms, upper legs etc... it is soooooo itchy! I called the ob's office this morning and left a message and I am still waiting. I am hoping and praying that all it is, is the pre-natal vitamins and that their is something I can do about the itching because it is NOT fun:(
Anyone else have any issues or heard of issues like this???

No comments:

Post a Comment